| Catalog Number |
6972660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dysphagia/ Odynophagia (1815)
| Date of Event |
08/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with radiculopathy, herniated disc, cervical degenerative disc disease and underwent extrapharyngeal anterolateral approach surgery at c5-c6, c6-c7 levels.Post-operatively, during a routine visit to the hospital, the patient complained of a mild hoarse voice and difficulty swallowing.The severity of the pain was assessed as being mild.It was alleged that the pain was related to the surgical procedure and likely related to intubation.The patient outcome was reported as being pending.